# SDR SWAA2025042226201

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 23,569 hours, 12,066 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FIRST OFFICER SIDE EMERGENCY SLIDE COVERING LOOSE<[01] INSPECTED SLIDE ASSY. NO LOOSE PIECES FOUND. PER A.M.M. 25-66-00 G.V.I. WITHOUT REMOVING ASSY. ON AFT GALLEY SERVICE DOOR SIDE
